# SDR USAA2013082200014

- Difficulty date: August 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 42,268 hours, 15,589 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Attach Fitting
- Part number: D55281850001
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  TAB LUG BROKEN ON RT ELEVATOR HINGE ARM FITTING BETWEEN ELEVATOR STA 5274 TO 5894 & BETWEEN RIB 12 TO 13.  REPAIRED RT ELEVATOR TAB LUG AT HINGE ARM FITTING IAW SRM 55-26-41 & 51-75-12.
